MathSciNet Relay Station
MathSciNet bibliographic data
MR1691013 46L05 (18B10 19K99 46L80 46M20)
Villadsen, Jesper On the stable rank of simple $C^\ast$-algebras. J. Amer. Math. Soc. 12 (1999), no. 4, 1091–1102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement